# SDR USAA20090410SB055

- Difficulty date: April 9, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 85061849
- Condition: Failed
- Location: Cabin Pressure
- Part time: 55,859 hours, 38,723 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, EN ROUTE FROM ORD TO CLT AT FL320, CREW REPORTED ENCOUNTERED A PRESSURIZATION FAILURE.  FLIGHT DESCENDED TO FL190 TO REGAIN CONTROL OF CABIN.  NO OXYGEN MASKS WERE DEPLOYED.  FLIGHT CONTINUED AND LANDED AT CLT WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER.  OPERATIONAL CHECK GOOD PER MM 21-31-00.
